Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (1): 114-138    DOI: 10.1007/s10114-017-6438-2
Articles Current Issue| Next Issue| Archive| Adv Search |
Decay of Correlations for Fibonacci Unimodal Interval Maps
Rui GAO1, Wei Xiao SHEN2
1. College of Mathematics, Sichuan University, Chengdu 610064, P. R. China;
2. Shanghai Center for Mathematical Sciences, Fudan University, Shanghai 200433, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7